# SDR 96ZZZX4654

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Vibration
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STARTER HAS 0.24 IPS VIBRATION.
